• Strictness of the log-concavity of generating polynomials of matroids, preprint. (with T. Nagaoka, A. Yazawa). [pdf]
  • A filtration on the cohomology rings of regular nilpotent Hessenberg varieties, submitted. (with M. Harada, T. Horiguchi, M. Precup, J. Tymoczko). [pdf]
  • Betti numbers of symmetric shifted ideals, submitted. (with J. Biermann, H. de Alba, F. Galetto, U. Nagel, A. O'Keefe, T. Römer, A. Seceleanu) [pdf] Publications
    1. Betti tables of monomial ideals fixed by permutations of the variables, Trans. Amer. Math. Soc., to appear. [pdf]
    2. Hessenberg varieties and hyperplane arrangements, J. Reine Angew Math., to appear. (with T. Abe, T. Horiguchi, M. Masuda and T. Sato) [pdf]
    3. Solomon-Terao algebra of hyperplane arrangements, J. Math. Soc. Japan 71 (2019), 1027--1047. (with T. Abe, T. Maeno, Y. Numata) [pdf]
    4. Exceptional balanced triangulations on surfaces, Graphs Combin. 35 (2019), 1361--1373 (with S. Klee and Y. Suzuki) [pdf]
    5. The numbers of edges of 5-polytopes with a given number of vertices, Ann. Comb. 23 (2019), 89--101. (with T. Kusunoki) [pdf]
    6. Local h-vectors of quasi-geometric and barycentric subdivisions, Discrete Comput. Geom. 61 (2019), 364--379. (with M. Juhnke-Kubitzke and R. Sieg) [pdf]
    7. Lefschetz properties for complete intersection ideals generated by products of linear forms, Proc. Amer. Math. Soc. 146 (2018), 3249--3256. (with M. Juhnke-Kubitzke, R. M. Miró-Roig and A. Wachi) [pdf]
    8. Balanced generalized lower bound inequality for simplicial polytopes, Selecta Math. 24 (2018), 1677--1689. (with M. Juhnke-Kubitzke) [pdf]
    9. A generalized lower bound theorem for balanced manifolds, Math. Z. 289 (2018), 921--942. (with M. Juhnke-Kubitzke, I. Novik and C. Sawaske) [pdf]
    10. Lefschetz properties of balanced 3-polytopes, Rocky Mountain J. Math. 48 (2018), 769--790. (with D. Cook II, M. Juhnke-Kubitzke and E. Nevo) [pdf]
    11. Balanced subdivisions and flips on surfaces, Proc. Amer. Math. Soc. 146 (2018), 939--951 (with Y. Suzuki) [pdf]
    12. Face numbers and the fundamental group, Israel J. Math. 222 (2017), 297-315. (with I. Novik) [pdf]
    13. On stacked triangulated manifolds, Electron. J. Combin. 24 (2017), P4.12. (with B. Datta) [pdf]
    14. Face numbers of manifolds with boundary, Int. Math. Res. Not. IMRN (2017), 3603-3646. (with I. Novik) [pdf]
    15. A duality in Buchsbaum rings and triangulated manifolds, Algebra and Number Theory 11 (2017), 635-656. (with I. Novik and K. Yoshida) [pdf]
    16. On Hilbert functions of general intersections of ideals, Nagoya Math. J. 222 (2016), 61-73. (with G. Caviglia) [pdf]
    17. Uniformly Cohen-Macaulay simplicial complexes and almost Gorenstein* simplicial complexes, J. Algebra 455 (2016), 14-31. (with N. Matsuoka) [pdf]
    18. Tight combinatorial manifolds and graded Betti numbers, Collect. Math. 66 (2015), 367-386. [pdf]
    19. Invariance of Pontrjagin classes for Bott manifolds, Algebr. Geom. Topol. 15 (2015), 965-986. (with S. Choi and M. Masuda) [pdf]
    20. Regularity bounds for Koszul cycles, Proc. Amer. Math. Soc. 143 (2015), 493-503. (with A. Conca) [pdf]
    21. Squarefree P-modules and the cd-index, Adv. Math. 265 (2014), 241-279. (with K. Yanagawa) [pdf]
    22. The flag f-vectors of Gorenstein* order complexes of dimension 3, Proc. Amer. Math. Soc. 142 (2014), 1527-1538. (with E. Nevo) [pdf]
    23. On r-stacked triangulated manifolds, J. Algebraic Combin. 39 (2014), 373-388. (with E. Nevo) [pdf]
    24. On ideals with the Rees property, Arch. Math. (Basel) 101 (2013), 445-454. (with J. Migliore, R. M. Miró-Roig, U. Nagel and J. Watanabe) [pdf]
    25. Sharp upper bounds of the Betti numbers for a given Hilbert polynomial, Algebra and Number Theory 7 (2013), 1019-1064. (with G. Caviglia) [pdf]
    26. Face vectors of simplicial cell decompositions of manifolds, Israel J. Math. 195 (2013), 187-213. [pdf]
    27. Regularity bounds for binomial edge ideals, J. Commut. Algebra 5 (2013), 141-149. (with K. Matsuda) [pdf]
    28. On the generalized lower bound conjecture for polytopes and spheres, Acta. Math. 210 (2013), 185-202. (with E. Nevo) [pdf]
    29. h-vectors of simplicial cell balls, Trans. Amer. Math. Soc. 365 (2013), 1533-1550. [pdf]
    30. Lefschetz properties and the Veronese construction, Math. Res. Lett. 19 (2012), 1043-1053. (with M. Kubitzke) [pdf]
    31. Hilbert schemes and Betti numbers over a Clements-Lindström ring, Compos. Math. 148 (2012), 1337-1364. (with I. Peeva) [pdf]
    32. On the cd-index and γ-vector of S*-shellable CW-spheres, Math. Z. 271 (2012), 1309-1319. (with E. Nevo) [pdf]
    33. Spheres arising from multicomplexes, J. Combin. Theory Ser. A 118 (2011), 2167-2184. [pdf]
    34. Regularity of Canonical and Deficiency modules for monomial ideals, Pacific J. Math. 249 (2011), 377-383. (with M. Kummini)
    35. Hilbert schemes and maximal Betti numbers over Veronese rings, Math. Z. 267 (2011), 155-172. (with V. Gasharov and I. Peeva) [pdf]
    36. The lex-plus-powers conjecture holds for pure powers, Adv. Math. 226 (2011), 3511-3539. (with J. Mermin) [pdf]
    37. Applications of mapping cones over Clements-Lindström rings, J. Algebra 325 (2011), 34-55. (with V. Gasharov and I. Peeva)
    38. Free resolutions of lex ideals over a Koszul toric ring, Trans. Amer. Math. Soc. 363 (2011), 857-885. [pdf]
    39. On face vectors of barycentric subdivisions of manifolds, SIAM J. Discrete Math. 24 (2010), 1019-1037. [pdf]
    40. Betti numbers of chordal graphs and f-vectors of simplicial complexes, J. Algebra 323 (2010), 1678-1689. (with T. Hibi and K. Kimura) [pdf]
    41. Betti numbers of lex ideals over some Macaulay-Lex rings, J. Algebraic Combin. 31 (2010), 299-318. (with J. Mermin) [pdf]
    42. Algebraic shifting of strongly edge decomposable spheres, J. Combin. Theory Ser. A 117 (2010), 1-16. [pdf]
    43. H-vectors of simplicial complexes with Serre's conditions, Math. Res. Lett. 16 (2009), 1015-1028. (with N. Terai) [pdf]
    44. Face vectors of two-dimensional Buchsbaum complexes, Electron. J. Combin. 16 (2009), R68. [pdf]
    45. Algebraic shifting and graded Betti numbers, Trans. Amer. Math. Soc. 361 (2009), 1853-1865. (with T. Hibi) [pdf]
    46. Gotzmann ideals of the polynomial ring, Math. Z. 260 (2008), 629-646. (with T. Hibi) [pdf]
    47. Kruskal-Katona type theorems for clique complexes arising from chordal and strongly chordal graphs, Combinatorica 28 (2008), 315-323. (with J. Herzog, T. Hibi, N.V. Trung and X. Zheng)
    48. Rigidity of linear strands and generic initial ideals, Nagoya Math. J. 190 (2008), 35-61. (with P. Singla)
    49. Betti numbers of strongly color-stable ideals and squarefree strongly color-stable ideals, J. Algebraic Combin. 27 (2008), 383-398. [pdf]
    50. Borel-plus-powers monomial ideals, J. Pure and Appl. Algebra 212 (2008), 1321-1336. [pdf]
    51. Componentwise linear ideals with minimal or maximal Betti numbers, Ark. Mat. 46 (2008), 69-75. (with J. Herzog, T. Hibi and Y. Takayama)
    52. The depth of an ideal with a given Hilbert function, Proc. Amer. Math. Soc. 136 (2008), 1533-1538. (with T. Hibi) [pdf]
    53. A combinatorial proof of Gotzmann's persistence theorem for monomial ideals, European J. Combin. 29 (2008), 322-333.
    54. Hilbert functions of d-regular ideals, J. Algebra 317 (2007), 658-690. [pdf]
    55. Generic initial ideals and exterior algebraic shifting of the join of simplicial complexes, Ark. Mat. 45 (2007), 327-336.
    56. Algebraic shifting of finite graphs, Comm. Algebra 35 (2007), 3071-3094.
    57. Gotzmann monomial ideals, Illinois J. Math. 51 (2007), 843-852.
    58. Generic initial ideals and squeezed spheres,  Adv. Math. 214 (2007), 701-729. [pdf]
    59. Maximal Betti numbers of Cohen-Macaulay simplicial complexes with a given f-vector, Arch. Math. (Basel) 88 (2007), 507-512. (with T. Hibi)
    60. Algebraic shifting of cyclic polytopes and stacked polytopes, Discrete Math. 307 (2007), 1707-1721. [pdf]
    61. Gin and Lex of certain monomial ideals, Math. Scand. 99 (2006), 76-86. (with T. Hibi)

    Articles in Japanese